# SDR USAA2010082491762

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367005100400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - INSERTS MISSING ON FLOORBOARD 261PF BETWEEN FR68 TO FR70.  REPLACED FLOORBOARD 261PF BETWEEN FR68 TO FR70 IAW MCGILL IRM 9701 REV-G.
